# SDR ASAA2018092526310

- Difficulty date: September 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,578 hours, 13,762 cycles
- System (JASC): 2310 · HF Communications System
- Part: Module
- Part number: 8222836001
- Part serial: 40D7P6
- Condition: Faulty
- Location: E&E Bay
- Part time: 21,444 hours, 6,264 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT PHONE INOP. UNABLE TO SELECT ANY NUMBER FROM DIRECTORY TO SAT-1 OR SAT-2. "-NO NUMBER-" ON BOTTOM OF SAT-PHONE 1/2. "BITE OK" ON SAT PHONE 2/2. GROUNDED - YES. VERIFIED DISCREPANCY. AFTER SELECTING A DISPATCH FROM GEN DIRECTORY, SAT-1 AND SAT-2 SHOW "NOT READY" OR "FAIL". SELECT MAKE CALL AND -NO NUMBER- SHOWS ON BOTTOM OF SCREEN. SAT COM LRU SHOWS RED LBT 1&2 INSTEAD OF GREEN LED'S. A/C CHK'D AND RELEASED REF. MEL 23-18 SATCOM INOP(1&2). FOUND IRIDIUM CONFIG IDENTITY MODULE FAULTY. RMVD AND INSTLD NEW MODULE REF AMM 23-15-00-400-802. WHILE PERFORMING SYS TEST NOTICED NR 2 SATCOM PROMPT NOT SHOWING ON RIGHT SIDE MCDU MEL 23-18 REMAINS. VERIFIED SAT BITE STATUS PARAMETERS ARE ALL OK. USING DISPATCH-A IN AOC DIR, SUCCESSFULLY MADE OUTBOUND AND INBOUND CALLS, REF AMM TASK 123-15-00-730-801. REMOVED MEL 23-18.
